# SDR SWAA2024053077455

- Difficulty date: April 20, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS907 TO BS927 BTW STR27R TO STR25R AT AFT CARGO COMPARTMENT (2 EA) 2024-270004<[01] REPLACED ANGLE - SUPPORTS LOCATED BS907 TO BS927 BTW STR27R TO STR25R AT AFT CARGO COMPARTMENT (2 EA) I.A.W B737-700 SRM 51-40-02 DWG 147A7221 REV. D SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE - SUPPORTS LOCATED BS907 TO BS927 BTW STR27R TO STR25R AT AFT CARGO COMPARTMENT (2 EA) I.A.W B737-700 SRM 51-40-02 DWG 147A7221 REV. D SEE INDIVIDUAL SIGN OFF BELOW. JOB COMPLETED.
